MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 TITANIUM LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 TITANIUM LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0605510
Medical Device Problem Codes Peeled/Delaminated (1454); Tear, Rip or Hole in Device Packaging (2385); Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using chrono titanium port.During preparation of the procedure it was noted that, the packaging was stuck to the inner packaging, which caused the device to lose its sterility.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.G2, g3, h6 (device).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: additional information was received through the evaluation, and the file was reassessed for reportability.Based on the updated information the file will be assessed as a malfunction.Manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one unsealed bard port titanium low profile implantable port kit was returned for sample evaluation.Visual evaluations were performed.The top product tyvek label was noted be not fully peeled from the main product tray.Seal transfer was noted on the peeled portion of tray.Manufacturing review was performed and the outer tray lid was apparently completely detached, seal transfer was observed through the edge of the tray, two tear-off labels were observed attached to the inner tray lid.Sealing transfer was also noted and "damaged inner packaging" is confirmed, this condition is related to the sealing process of the internal tray, the condition of the sample matches with the characteristics of a delamination failure, high temperature or high pressure possibly contributed to the delamination.Therefore, the investigation is confirmed for the reported packaging was stuck to the inner packaging and identified delamination issue.The cause of this condition related to manufacturing.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (device, component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using titanium low profile port.During the preparation it was noted that the packaging was stuck to the inner packaging, which caused the device to lose its sterility.There was no reported patient injury.

Brand Name
TITANIUM LOW-PROFILE IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, KIT, 6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22574214
Report Number3006260740-2025-05091
Device Sequence Number9784609
Product Code LJT
UDI-Device Identifier00801741025969
UDI-Public(01)00801741025969(11)250131(17)290430(10)REKN3046
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0605510
Device Lot NumberREKN3046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by Manufacturer01/06/2026
02/02/2026
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date01/27/2026
02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown